# SDR AALA201610139023

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 28,936 hours, 4,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT COVER (RED) ON WALL FORWARD OF DOOR 3L MISSING.  REPLACED RED LIGHT COVER AT 3L.  THE AIRCRAFT WAS NOT GROUNDED.
